# SDR CALA2024123001697

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 60,762 hours, 19,384 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 497
- Condition: Faulted
- Location: Zone 200
- Part time: 700,140 hours, 700,040 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R RECIR FAN INOP AND SMOKE IN CABIN. STRONG ELEC SMELL.  SECOND EVENT IN 24HRS. LOCKED UNLOCK FOR SIGN OFF REPLACED RIGHT RECIRCULATION FAN, PER AMM REF 21-25-01-404-094, ALSO REPLACED FAN FILTER.PERFORMED OPERATIONAL TEST OF THE RIGHT RECIRCULATION FAN, PER AMM 21-25-00-005-040,GROUND CHECK NORMAL, OK FOR SERVICE.
